Propagation of fluctuations in biochemical systems, II: nonlinear chains

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Anderson, DF; Mattingly, JC

Published Date

  • November 1, 2007

Published In

Volume / Issue

  • 1 / 6

Start / End Page

  • 313 - 325

Published By

Electronic International Standard Serial Number (EISSN)

  • 1751-8857

International Standard Serial Number (ISSN)

  • 1751-8849

Digital Object Identifier (DOI)

  • 10.1049/iet-syb:20060063

Language

  • en